# SDR 95ZZZX6465

- Difficulty date: October 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N29CA
- Make and model: Piper PA-31T
- Aircraft serial: 317T78120076
- Engine: Pwa PT6A28
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: DPF2
- Condition: Shaft Broken
- Location: Fcu To Pump
- Component: Bendix
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AIRCRAFT WAS CRUISING AT 20,000 FEET AND PILOT NOTICED ITT, NG, AND FUEL FLOW RISE DRAMATICALLY.  TRIED TO PULL POWER BACK, BUT HAD NO CONTROL OVER ENGINE WITH POWER LEVER.  ENGINE WAS SHUT DOWN IN-FLIGHT.  FOUND FCU TO FUEL PUMP INTERCONNECT SHAFT BROKEN.   FUEL CONTROL UNIT SHAFT WAS SEIZED.
